Alert archive / Wisconsin / River Flood Warnings in 2007

River Flood Warning 25, NWS Milwaukee, WI

August 5, 2007Lafayette County, Wisconsin

NWS Milwaukee, WI issued this river flood warning at Aug 5, 2007, 2:50 PM CDT for Lafayette County, Wisconsin. It took effect at Aug 5, 2007, 7:00 PM CDT. It was in force for 27 hr.

The area

The counties it named.

The facts

Issued
Aug 5, 2007, 2:50 PM CDT (19:50 UTC)
In effect from
Aug 5, 2007, 7:00 PM CDT
Expired
Aug 6, 2007, 9:46 PM CDT
In force
27 hr
Issued by
NWS Milwaukee, WI
Flood severity
Minor

County Lafayette County, WI

The radar

The Quad Cities radar (KDVN), 122 km from the middle of the area, began a volume at 19:53 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Pecatonica River near Blanchardville (BCHW3).

Action stage
9 ft
Minor stage
11 ft
Moderate stage
14 ft
Major stage
16 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 05433000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS43 KMKX 051948
FLWMKX
 
FLOOD WARNING
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
250 PM CDT SUN AUG 05 2007

...THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A FLOOD WARNING
FOR THE FOLLOWING RIVERS IN WISCONSIN...

  EAST BRANCH PECATONICA RIVER NEAR BLANCHARDVILLE AFFECTING LAFAYETTE COUNTY

WIC065-060148-
/O.NEW.KMKX.FL.W.0025.070806T0000Z-070807T0349Z/
/BCHW3.1.ER.070806T0000Z.070806T0600Z.070806T2149Z.NO/
248 PM CDT SUN AUG 05 2007

THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A 

* FLOOD WARNING FOR 
  THE EAST BRANCH PECATONICA RIVER NEAR BLANCHARDVILLE
* FROM THIS EVENING UNTIL MONDAY EVENING.
* AT 0115 PM SUNDAY...THE STAGE WAS 7.84 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 11.0 FEET.
* FORECAST TO RISE ABOVE FLOOD STAGE BY THIS EVENING AND CONTINUE TO RISE TO 
  NEAR 13.0 FEET BY AFTER MIDNIGHT TONIGHT. THE RIVER WILL FALL BELOW FLOOD 
  STAGE BY TOMORROW AFTERNOON.
* AT 12.8 FEET...THIS LEVEL IS ABOUT A 2 YEAR FLOOD

&&

RIVER FORECASTS ARE AVAILABLE FOR SOME BUT NOT ALL RIVER GAGING LOCATIONS.  
A RIVER FORECAST IS A 7 DAY FORECAST AND TAKES INTO ACCOUNT PREDICTED
PRECIPITATION FOR THE FIRST 24 HOURS. 


(STAGES IN FT.)     BANK-    LATEST                
-            FLOOD  FULL    OBSERVED           
LOCATION     STAGE  STAGE  STAGE/TIME     
 
BLANCHARDVILLE 11.0  9.0   7.84 0115 PM        

-                      HIGHEST        24 HOUR CHANGE
-                      OBSERVED       IN RIVER STAGE  
-                      STAGE IN        (FT.) UP TO    MAXIMUM STAGE
-                      THE LAST      LATEST OBSERVED   FORECAST IN
-                       2 DAYS            STAGE         NEXT 7 DAYS
 
BLANCHARDVILLE  7.84 0115 PM SUN AUG 05    3.84       13.0 MON 1 AM 

...BELOW IS PREDICTED PRECIPITATION INFORMATION FOR THE LISTED SITE...

(BCHW3)  6-HOUR PRECIPITATION AMOUNTS (IN.)
BLANCHARDVILLE: 7 PM-1 AM   0.09
BLANCHARDVILLE: 1 AM-7 AM   0.26
BLANCHARDVILLE: 7 AM-1 PM   0.05
BLANCHARDVILLE: 1 PM-7 PM   0.00

$$
5 follow-up statements
000 
WGUS83 KMKX 060145
FLSMKX
 
FLOOD STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
845 PM CDT SUN AUG 05 2007

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN WISCONSIN...
 
  EAST BRANCH PECATONICA RIVER NEAR BLANCHARDVILLE AFFECTING LAFAYETTE COUNTY 
 
WIC065-060745-
/O.EXT.KMKX.FL.W.0025.000000T0000Z-070807T0330Z/
/BCHW3.1.ER.070806T0403Z.070806T1200Z.070806T2130Z.NO/
845 PM CDT SUN AUG 05 2007

...FLOOD WARNING EXTENDED UNTIL MONDAY EVENING...
 
THE FLOOD WARNING CONTINUES FOR
  THE EAST BRANCH PECATONICA RIVER NEAR BLANCHARDVILLE.
* FROM TONIGHT UNTIL MONDAY EVENING.
* AT 0700 PM SUNDAY THE STAGE WAS 10.11 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 11.0 FEET. 
* FORECAST TO RISE ABOVE FLOOD STAGE TONIGHT AND CONTINUE TO RISE TO NEAR 
  12.7 FEET BY TOMORROW MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE BY 
  TOMORROW EVENING.


AT A STAGE OF 12.8 FEET...THIS LEVEL IS ABOUT A 2 YEAR FLOOD.

$$

&&

RIVER FORECASTS ARE AVAILABLE FOR SOME BUT NOT ALL RIVER GAGING LOCATIONS.  
A RIVER FORECAST IS A 7 DAY FORECAST AND TAKES INTO ACCOUNT PREDICTED
PRECIPITATION FOR THE FIRST 24 HOURS. 


(STAGES IN FT.)     BANK-    LATEST                
-            FLOOD  FULL    OBSERVED           
LOCATION     STAGE  STAGE  STAGE/TIME     
 
BLANCHARDVILLE 11.0  9.0  10.11 0700 PM        

-                      HIGHEST        24 HOUR CHANGE
-                      OBSERVED       IN RIVER STAGE  
-                      STAGE IN        (FT.) UP TO    MAXIMUM STAGE
-                      THE LAST      LATEST OBSERVED   FORECAST IN
-                       2 DAYS            STAGE         NEXT 7 DAYS
 
BLANCHARDVILLE 10.11 0700 PM SUN AUG 05    6.06       12.7 MON 7 AM 

...BELOW IS PREDICTED PRECIPITATION INFORMATION FOR THE LISTED SITE...

(BCHW3)  6-HOUR PRECIPITATION AMOUNTS (IN.)
BLANCHARDVILLE: 7 PM-1 AM   0.00
BLANCHARDVILLE: 1 AM-7 AM   0.00
BLANCHARDVILLE: 7 AM-1 PM   0.00
BLANCHARDVILLE: 1 PM-7 PM   0.03
000 
WGUS83 KMKX 060922
FLSMKX
 
FLOOD STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
422 AM CDT MON AUG 06 2007

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN WISCONSIN...
 
  EAST BRANCH PECATONICA RIVER NEAR BLANCHARDVILLE AFFECTING LAFAYETTE COUNTY 
 
WIC065-061522-
/O.EXT.KMKX.FL.W.0025.000000T0000Z-070807T0311Z/
/BCHW3.1.ER.070806T0630Z.070806T1200Z.070806T2111Z.NO/
422 AM CDT MON AUG 06 2007

...FLOOD WARNING EXTENDED UNTIL THIS EVENING...
 
THE FLOOD WARNING CONTINUES FOR
  THE EAST BRANCH PECATONICA RIVER NEAR BLANCHARDVILLE.
* UNTIL THIS EVENING.
* AT 0200 AM MONDAY THE STAGE WAS 11.09 FEET.
* MINOR FLOODING IS OCCURRING.
* FLOOD STAGE IS 11.0 FEET. 
* THE RIVER WILL CONTINUE RISING TO NEAR 12.7 FEET BY THIS MORNING. THE RIVER 
  WILL FALL BELOW FLOOD STAGE LATE THIS AFTERNOON.


AT A STAGE OF 12.8 FEET...THIS LEVEL IS ABOUT A 2 YEAR FLOOD.

$$

&&

RIVER FORECASTS ARE AVAILABLE FOR SOME BUT NOT ALL RIVER GAGING LOCATIONS.  
A RIVER FORECAST IS A 7 DAY FORECAST AND TAKES INTO ACCOUNT PREDICTED
PRECIPITATION FOR THE FIRST 24 HOURS. 


(STAGES IN FT.)     BANK-    LATEST                
-            FLOOD  FULL    OBSERVED           
LOCATION     STAGE  STAGE  STAGE/TIME     
 
BLANCHARDVILLE 11.0  9.0  11.09 0200 AM        

-                      HIGHEST        24 HOUR CHANGE
-                      OBSERVED       IN RIVER STAGE  
-                      STAGE IN        (FT.) UP TO    MAXIMUM STAGE
-                      THE LAST      LATEST OBSERVED   FORECAST IN
-                       2 DAYS            STAGE         NEXT 7 DAYS
 
BLANCHARDVILLE 11.09 0200 AM MON AUG 06    6.92       12.7 MON 7 AM 

...BELOW IS PREDICTED PRECIPITATION INFORMATION FOR THE LISTED SITE...

(BCHW3)  6-HOUR PRECIPITATION AMOUNTS (IN.)
BLANCHARDVILLE: 1 AM-7 AM   0.00
BLANCHARDVILLE: 7 AM-1 PM   0.00
BLANCHARDVILLE: 1 PM-7 PM   0.03
000 
WGUS83 KMKX 061328
FLSMKX
 
FLOOD STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
828 AM CDT MON AUG 06 2007

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN WISCONSIN...
 
  EAST BRANCH PECATONICA RIVER NEAR BLANCHARDVILLE AFFECTING LAFAYETTE COUNTY 
 
WIC065-061928-
/O.EXT.KMKX.FL.W.0025.000000T0000Z-070807T0532Z/
/BCHW3.1.ER.070806T0630Z.070806T1800Z.070806T2332Z.NO/
828 AM CDT MON AUG 06 2007

...FLOOD WARNING EXTENDED UNTIL LATE TONIGHT...THE FLOOD WARNING CONTINUES FOR
  THE EAST BRANCH PECATONICA RIVER NEAR BLANCHARDVILLE
* UNTIL LATE TONIGHT
* AT 07AM MONDAY THE STAGE WAS 12.0 FEET
* MINOR FLOODING IS OCCURRING.
* FLOOD STAGE IS 11.0 FEET
* AT 12.8 FEET...THIS LEVEL IS ABOUT A 2 YEAR FLOOD

$$

&&

RIVER FORECASTS ARE AVAILABLE FOR SOME BUT NOT ALL RIVER GAGING LOCATIONS. A 
RIVER FORECAST IS A 7 DAY FORECAST AND TAKES INTO ACCOUNT PREDICTED
PRECIPITATION FOR THE FIRST 24 HOURS.
 
(STAGES IN FT.)     BANK-    LATEST                FORECAST STAGES
-            FLOOD  FULL    OBSERVED           .......FOR 7 AM........
LOCATION     STAGE  STAGE  STAGE/TIME     TUE  WED  THU  FRI  SAT  SUN  MON
 
BLANCHARDVILLE 11.0  9.0  12.00 0700 AM   7.7  5.5  4.4  4.1  4.1  4.1  4.1

-                      HIGHEST        24 HOUR CHANGE
-                      OBSERVED       IN RIVER STAGE
-                      STAGE IN        (FT.) UP TO      MAXIMUM STAGE
-                      THE LAST      LATEST OBSERVED     FORECAST IN
-                      2 DAYS            STAGE           NEXT 7 DAYS
 
BLANCHARDVILLE 12.00 0700 AM MON AUG 06    6.91    12.20 0100 PM MON AUG 06

...BELOW IS PREDICTED PRECIPITATION INFORMATION...

(BCHW3) PREDICTED 6-HOUR RAINFALL AMOUNTS
BLANCHARDVILLE: 7 AM-1 PM   0.00
BLANCHARDVILLE: 1 PM-7 PM   0.03
BLANCHARDVILLE: 7 PM-1 AM   0.31
BLANCHARDVILLE: 1 AM-7 AM   0.58
000 
WGUS83 KMKX 062007
FLSMKX
 
FLOOD STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
310 PM CDT MON AUG 6 2007

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN WISCONSIN...
 
  EAST BRANCH PECATONICA RIVER NEAR BLANCHARDVILLE AFFECTING LAFAYETTE COUNTY 
 
WIC065-070207-
/O.EXT.KMKX.FL.W.0025.000000T0000Z-070807T0539Z/
/BCHW3.1.ER.070806T0630Z.070806T1645Z.070806T2339Z.NO/
307 PM CDT MON AUG 06 2007

...FLOOD WARNING EXTENDED UNTIL LATE TONIGHT...THE FLOOD WARNING CONTINUES FOR
  THE EAST BRANCH PECATONICA RIVER NEAR BLANCHARDVILLE
* UNTIL LATE TONIGHT
* AT 02PM MONDAY THE STAGE WAS 12.3 FEET
* MINOR FLOODING IS OCCURRING.
* FLOOD STAGE IS 11.0 FEET
* AT 12.8 FEET...THIS LEVEL IS ABOUT A 2 YEAR FLOOD

$$

&&

RIVER FORECASTS ARE AVAILABLE FOR SOME BUT NOT ALL RIVER GAGING LOCATIONS. A 
RIVER FORECAST IS A 7 DAY FORECAST AND TAKES INTO ACCOUNT PREDICTED
PRECIPITATION FOR THE FIRST 24 HOURS.
 
(STAGES IN FT.)     BANK-    LATEST                FORECAST STAGES
-            FLOOD  FULL    OBSERVED           .......FOR 7 AM........
LOCATION     STAGE  STAGE  STAGE/TIME     TUE  WED  THU  FRI  SAT  SUN  MON
 
BLANCHARDVILLE 11.0  9.0  12.33 0200 PM   7.7  5.5  4.4  4.1  4.1  4.1  4.1

-                      HIGHEST        24 HOUR CHANGE
-                      OBSERVED       IN RIVER STAGE
-                      STAGE IN        (FT.) UP TO      MAXIMUM STAGE
-                      THE LAST      LATEST OBSERVED     FORECAST IN
-                      2 DAYS            STAGE           NEXT 7 DAYS
 
BLANCHARDVILLE 12.45 1145 AM MON AUG 06    4.49    10.90 0700 PM MON AUG 06

...BELOW IS PREDICTED PRECIPITATION INFORMATION...

(BCHW3) PREDICTED 6-HOUR RAINFALL AMOUNTS
BLANCHARDVILLE: 7 AM-1 PM   0.00
BLANCHARDVILLE: 1 PM-7 PM   0.00
BLANCHARDVILLE: 7 PM-1 AM   0.27
BLANCHARDVILLE: 1 AM-7 AM   0.51

LAMERS
000 
WGUS83 KMKX 070246
FLSMKX
 
FLOOD STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
945 PM CDT MON AUG 06 2007

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN WISCONSIN...
 
  EAST BRANCH PECATONICA RIVER NEAR BLANCHARDVILLE AFFECTING LAFAYETTE COUNTY
 
WIC065-070316-
/O.CAN.KMKX.FL.W.0025.000000T0000Z-070807T0539Z/
/BCHW3.1.ER.070806T0630Z.070806T1645Z.070807T0116Z.NO/
946 PM CDT MON AUG 06 2007

THE FLOOD WARNING IS CANCELLED FOR
  THE EAST BRANCH PECATONICA RIVER NEAR BLANCHARDVILLE.
* AT 900 PM MONDAY THE STAGE WAS 10.76 FEET.
* NO FLOODING IS CURRENTLY FORECAST...HOWEVER THE WARNING MAY NEED TO BE REISSUED 
  LATE TONIGHT OR TUESDAY IF HEAVY RAIN PREDICTED TONIGHT CAUSES THE RIVER TO RISE 
  NEAR FLOOD STAGE AGAIN. 
* FLOOD STAGE IS 11.0 FEET. 

AT A STAGE OF 11.0 FEET...WATER COVERS HIGHWAY H AND FLOODWATERS ARE IN MCKELLAR
PARK.

$$
BORGHOFF

&&

RIVER FORECASTS ARE AVAILABLE FOR SOME BUT NOT ALL RIVER GAGING LOCATIONS.  
A RIVER FORECAST IS A 7 DAY FORECAST AND TAKES INTO ACCOUNT PREDICTED
PRECIPITATION FOR THE FIRST 24 HOURS. 


(STAGES IN FT.)     BANK-    LATEST                
-            FLOOD  FULL    OBSERVED           
LOCATION     STAGE  STAGE  STAGE/TIME     
 
BLANCHARDVILLE 11.0  9.0  10.76  900 PM        

-                      HIGHEST        24 HOUR CHANGE
-                      OBSERVED       IN RIVER STAGE  
-                      STAGE IN        (FT.) UP TO    MAXIMUM STAGE
-                      THE LAST      LATEST OBSERVED   FORECAST IN
-                       2 DAYS            STAGE         NEXT 7 DAYS
 
BLANCHARDVILLE 12.45 1145 AM MON AUG 06    0.31        9.8 TUE 1 AM 

...BELOW IS PREDICTED PRECIPITATION INFORMATION FOR THE LISTED SITE...

(BCHW3)  6-HOUR PRECIPITATION AMOUNTS (IN.)
BLANCHARDVILLE: 7 PM-1 AM   0.29
BLANCHARDVILLE: 1 AM-7 AM   0.95
BLANCHARDVILLE: 7 AM-1 PM   0.17
BLANCHARDVILLE: 1 PM-7 PM   0.03

BORGHOFF

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Milwaukee, WI wrote its last area forecast discussion before this river flood warning went out at Aug 5, 2:01 PM CDT, 49 minutes earlier.

Area forecast discussion, Aug 5, 2:01 PM CDT, 49 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
201 PM CDT SUN AUG 5 2007

.DISCUSSION...FCST FOCUS IN THE SHORT TERM IS ON WHETHER THE
CLOUDS WILL SCOUR TONIGHT WITH POSSIBLE FOG THEREAFTER. LONGER
TERM IS POSSIBLE THUNDERSTORM COMPLEX ROLLING THROUGH HERE MONDAY
NIGHT AND TUESDAY MORNING...AND THEN MAYBE TUESDAY AND WEDNESDAY
NIGHT AS WELL.

TONIGHT...MODELS HAVING A DIFFICULT TIME RESOLVING THE LOWER
STRATUS DECK COVERING THE UPPER MIDWEST. NOT MUCH SIGN OF MIXING OUT
SO FAR THIS AFTERNOON. THERE IS SOME DRY ADVECTION OVERNIGHT...BUT
FLOW IS WEAK AND JUST NOT SURE IT WILL OVERCOME DAMP BNDRY
CONDITIONS FROM COPIOUS RAIN LAST NIGHT. WILL MAKE SOME EFFORT AT
SCOURING LATER TONIGHT...BUT THIS SHOULD JUST THEN LEAD TO FOG
DEVELOPMENT GIVEN BAGGY PATTERN. WILL HOLD OFF ON ANY DENSE FOG
MENTION GIVEN POTENTIAL FOR STRATUS HANGING AROUND.

MONDAY AND MONDAY NIGHT...RATHER QUIET MONDAY...AT LEAST THROUGH
EARLY/MID AFTERNOON...AS VERY WEAK HIGH PRESSURE OVER THE AREA
DRIFTS EAST IN RESPONSE TO NEXT CENTRAL PLAINS LOW EJECTING NE.
DRY AIR AT H8 SETTLES IN TONIGHT...THOUGH H8 TEMPS DON/T COOL ALL
THAT MUCH. COULD SEE SOME STORMS FIRE IN THE SW CWA MONDAY
AFTERNOON AS CAPES BUILD AND LINGERING SFC BNDRY ACTS AS A FOCUS.
LOOKS LIKE THE MAIN COMPLEX OF STORMS WILL ROLL THROUGH HERE
MONDAY NIGHT AS LLJ STRENGTHENS AND LEANS INTO THE REGION. IT IS
QUITE SIMILAR TO LAST NIGHT...EXCEPT THERE ISN/T AS SHARP A
BAROCLINIC ZONE MONDAY NIGHT. HOWEVER...THERE IS A SIGNIFICANT
MOISTURE FLUX AS A SURGE OF VERY MOIST AIR ARRIVES WITH THE 30KT
SWRLY JET. PW/S CLIMB TO NEARLY 2.5 INCHES BY TUESDAY MORNING.

STORMS SHOULD INITIATE ACROSS WRN IA CLOSER TO THE FORCING
PROVIDED BY THE FOCUS OF THE SFC LOW/TROF. ADDITIONALLY...A FAIRLY
WELL DEFINED H5 S/W SEEN ON THE WV IMAGERY OVER THE SWRN U.S.
WILL BE TRACKING ACROSS THE PLAINS BY THAT TIME. AXIS OF
INSTABILITY AND TRACK OF THE SFC LOW SHOULD ALLOW IT TO ROLL IN
HERE MONDAY NIGHT.

SFC TROF/WK CDFNT HANGS BACK ACROSS THE CWA ON TUESDAY. MODELS
GENERATING INCREDIBLE ML CAPE VALUES IN EXCESS OF 5000J/KG...BUT
THIS IS BASED ON MODEL SFC DWPNTS AROUND 80. THIS IS
EXCESSIVE...HOWEVER...IT HIGHLIGHTS THE LINGERING THREAT FOR MORE
STORMS TUESDAY. HAVE BACKED OFF ON TEMPS TUESDAY DUE TO MORE
CLOUDS EXPECTED.

THIS PERIODIC NOCTURNAL THUNDERSTORM THREAT MAY CONTINUE TUESDAY
NIGHT AND MAYBE WEDNESDAY NIGHT AS PATTERN PERSISTS. DRYING THEN
EXPECTED BY THE WEEKEND.

&&

.AVIATION...VRY WK TROF ACRS FAR SRN WI WL SAG INTO NRN IL BY ARND
03Z. VRY WK RDG HIGH PRES WL DRIFT ACRS SRN WI BHND TROF. LOW LLVL
MSTR XPCTD TO LNGR ACRS SRN WI WITH LGT VRBL LLVL FLOW INTO MON MRNG
RSLTG IN WDSPRD MVFR CIGS/VSBYS THRU 06Z. LK FOR AREAS IFR
CIGS/VSBYS IN BR FM 06-15Z. CONDS WL IMPRV TO VFR AFT 15Z AND CONT
THRU 00Z TUE.

&&

.MKX WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

DAVIS
Hazardous weather outlook, Aug 5, 7:35 AM CDT, 7 hours 15 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
735 AM CDT SUN AUG 5 2007

WIZ046-047-051-052-056>060-062>072-060930-
MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE-
WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE-
LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA-
735 AM CDT SUN AUG 5 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN.

.DAY ONE...TODAY AND TONIGHT

THERE IS A CHANCE OF THUNDERSTORMS THIS AFTERNOON WITH LOCALLY HEAVY
RAIN POSSIBLE. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THIS
AFTERNOON ALONG THE WISCONSIN ILLINOIS BORDER. THE MAIN THREAT WILL
BE DAMAGING WINDS.

HEAT INDEX VALUES MAY RISE TO AROUND 95 DEGREES MAINLY ALONG THE
WISCONSIN ILLINOIS BORDER THIS AFTERNOON.

LOCALLY DENSE FOG REDUCING VISIBILITIES BELOW 1/2 MILE MAY DEVELOP
AFTER MIDNIGHT TONIGHT.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

THERE WILL BE A CHANCE OF THUNDERSTORMS MONDAY AFTERNOON THROUGH
THURSDAY NIGHT. THERE IS THE POTENTIAL FOR LOCALLY HEAVY RAIN
ACROSS PORTIONS OF SOUTHERN WISCONSIN MONDAY NIGHT AND AGAIN
TUESDAY NIGHT.

HEAT INDEX VALUES OF MAY RISE TO 95 TO 100 DEGREES MONDAY AND
TUESDAY AFTERNOONS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON.

LMZ643>646-665-060930-
SHEBOYGAN TO PORT WASHINGTON-
PORT WASHINGTON TO NORTH POINT LIGHTHOUSE-
NORTH POINT LIGHTHOUSE TO WIND POINT-
WIND POINT TO WINTHROP HARBOR ILLINOIS-
WISCONSIN ADJACENT OPEN WATERS OF LAKE MICHIGAN TO MID LAKE-
735 AM CDT SUN AUG 5 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

THERE IS A CHANCE OF THUNDERSTORMS THIS AFTERNOON. THERE IS A SLIGHT
RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON MAINLY SOUTH OF RACINE.
THE MAIN THREAT WILL BE DAMAGING WINDS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

THERE WILL BE A CHANCE OF THUNDERSTORMS MONDAY AFTERNOON THROUGH
THURSDAY NIGHT.

TZ
WWW.WEATHER.GOV/MKX

The office that day

Everything else NWS Milwaukee, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 5, 2:10 AM CDTAreal Flood AdvisoryMKXDane, Iowa, Sauk3 hr

Nearby

River Flood Warnings in Wisconsin, 2007Every river flood warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.